# SDR C1HA200683010

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BETWEEN BS 320-340 HAS FLANGE SUPPORT STIFFENER WITH CORROSION, RBL 44.  REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT MAIN CABIN BS 320-340, RBL 44, IAW B727 SRM 51-40-4.
